# SDR HEEA956125

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Defective
- Location: T/R
- Part time: 10,030 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PADDLE B OF THIS ASSEMBLY HAS SLUNG THE INNER BLOCK AND WEIGHTS FROM THE TIP CAUSING EXCESSIVE VIBRATION.
